



NHS Foundation Trust

Meeting Agenda 18 March- Charles West Board Room, Paul O'Gorman building

TIME		TOPIC	LEADER
10:15	15 min	Meet & greet in the back of the Lagoon	
10:30	20	Introduction Members catch up	Faiza
10:50	15	YPF strategy and direction	Herdip Fiona
11:05	10 min	Break	
11:15	45 min	Updates from Deputy Director of Estates and Facilities, Linda Martin and Facilities Manager, Martin Nightingale	
12.00	60 min	Lunch	
13:00	3 hours With breaks!	Phase four redevelopment workshops	Steph Williams
16:00		Evaluations and close	